A. Antony, G. Donadze, V. Prasad and V. Z. Thomas, The second stable homotopy group of the Eilenberg-Maclane
space, Math. Z., 287 (2017) 1327–1342.
 R. Bastos, E. de Melo, N. Goncalves and C. Monetta, The exponent of the non-abelian tensor square and related
constructions of p-groups, to appear on Math. Nachr.
 R. Bastos, E. de Melo, N. Goncalves and R. Nunes, Non-Abelian tensor square and related constructions of p-groups,
Arch. Math. (Basel), 114 (2020) 481–490.
 R. Bastos, R. de Oliveira, C. Monetta and N. Rocco, On some series of a group related to the non-abelian tensor
square of groups, J. Algebra, 598 (2022) 236–253.
 R. Bastos and C. Monetta, Boundedly finite conjugacy classes of tensors, Int. J. Group Theory, 10 (2021) no. 4
 R. Bastos, I. N. Nakaoka and N. R. Rocco, Finiteness conditions for the non-abelian tensor product of groups,
Monatsh. Math., 187 (2018) 603–615.
 R. Bastos, I. N. Nakaoka and N. R. Rocco, Finiteness conditions for the box-tensor product of groups and related
constructions, J. Algebra, 587 (2021) 594–612.
 R. Bastos and N. R. Rocco, The non-abelian tensor square of residually finite groups, Monatsh. Math., 183 (2017)
 R. Bastos and N. R. Rocco, Non-abelian tensor product of residually finite groups, São Paulo J. Math. Sci., 11
 R. Bastos, N. R. Rocco and E. R. Vieira, Finiteness of homotopy groups related to the non-abelian tensor product,
Ann. Mat. Pura Appl. (4), 198 (2019) 2081–2091.
 J. R. Beuerle and L.-C. Kappe,Infinite metacyclic groups and their non-abelian tensor squares, Proc. Edinburgh
Math. Soc. (2), 43 (2000) 651–662.
 R. D. Blyth, F. Fumagalli and M. Morigi, A survey of recent progress on non-abelian tensor squares of groups,
Ischia Group Theory 2010, Proceedings of the Conference, World Sci. Publ., Hackensack, NJ, (2012) 26–38.
 R. Brown, D. L. Johnson and E. F. Robertson, Some computations of non-abelian tensor products of groups, J.
Algebra, 111 (1987) 177–202.
 R. Brown and J.-L. Loday, Van Kampen theorems for diagrams of spaces, Topology, 26 (1987) 311–335.
 T. P. Bueno and N. R. Rocco, On the q-tensor square of a group, J. Group Theory, 14 (2011) 785–805.
 R. K. Dennis, In search of new “homology” functors having a close relationship to K-theory, Preprint, Cornell
University, Ithaca, NY, 1976.
 E. Detomi, M. Morigi and P. Shumyatsky, BFC-theorems for higher commutator subgroups, Q. J. Math., 70 (2019)
 G. Dierings and P. Shumyatsky, Groups with boundedly finite conjugacy classes of commutators, Q. J. Math., 69
 J. D. Dixon, M. P. F. du Sautoy, A. Mann and D. Segal, Analytic pro-p-groups, London Mathematical Society Lecture
Note Series, 157, Cambridge University Press, Cambridge, 1991.
 B. Eick and W. Nickel, Computing the Schur multiplicator and the nonabelian tensor square of a polycyclic group,
J. Algebra, 320 (2008) 927–944.
 G. Ellis, On the tensor square of a prime power group, Arch. Math. (Basel), 66 (1996) 467–469.
 G. Ellis, On the computation of certain homotopical-functors, LMS J. Comput. Math., 1 (1998) 25–41.
 G. Ellis and F. Leonard, Computing Schur multipliers and tensor products of finite groups, Proc. Roy. Irish Acad.
Sect. A, 95 (1995) 137–147.
 G. A. Fernández-Alcober, J. González-Sánches and A. Jaikin-Zapirain, Omega subgroups of pro-p groups, Israel J.
Math., 166 (2008) 393–412.
 R. M. Guralnick and A. Maroti, Average dimension of fixed point spaces with applications, Adv. Math., 226 (2011),
 J. González-Sánches and A. Jaikin-Zapirain, On the structure of normal subgroups of potent p-groups, J. Algebra,
276 (2004) 193–209.
 L.-C. Kappe, Nonabelian tensor products of groups: the commutator connection, Proc. Groups St. Andrews 1997 at
Bath, London Math. Soc. Lecture Notes, 261 (1999) 447–454.
 A. Lubotzky and A. Mann, Powerful p-groups. I. Finite groups, J. Algebra, 105 (1987) 484–505.
 A. S.-T., Lue, The Ganea map for nilpotent groups, J. London Math. Soc. (2), 14 (1976) 309–312.
 C. Miller, The second homology group of a group: relations among commutators, Proc. Amer. Math. Soc., 3 (1952)
 P. Moravec, The exponents of nonabelian tensor products of groups, J. Pure Appl. Algebra, 212 (2008) 1840–1848.
 P. Moravec, Groups of prime power order and their nonabelian tensor squares, Israel J. Math., 174 (2009) 19–28.
 P. Moravec, On the exponent of Bogomolov multipliers, J. Group Theory, 22 (2019) 491–504.
 R. F. Morse, Advances in computing the nonabelian tensor square of polycyclic groups, Irish. Math. Soc. Bull., 56
 I. N. Nakaoka and N. R. Rocco, A survey of non-abelian tensor products of groups and related constructions, Bol.
Soc. Parana. Mat. (3), 30 (2012) 77–89.
 B. H. Neumann, Groups covered by permutable subsets, J. London Math. Soc., 29 (1954) 236–248.
 P. Niroomand and F. G. Russo, On the size of the third homotopy group of the suspension of an Eilenberg-MacLane
space, Turkish J. Math., 38 (2014) 664–671.
 M. Parvizi and P. Niroomand, On the structure of groups whose exterior or tensor square is a p-group, J. Algebra,
352 (2012) 347–353.
 N. R. Rocco, On a construction related to the nonabelian tensor square of a group, Bol. Soc. Brasil Mat., 22 (1991)
 N. R. Rocco, A presentation for a crossed embedding of finite solvable groups, Comm. Algebra, 22 (1994) 1975–1998.
 N. Sambonet, The unitary cover of a finite group and the exponent of the Schur multiplier, J. Algebra, 426 (2015)
 P. Shumyatsky, On residually finite groups in which commutators are Engel, Comm. Algebra, 27 (1999) 1937–1940.
 P. Shumyatsky, Applications of Lie ring methods to group theory, Nonassociative algebra and its applications (São
Paulo, 1998), Lecture Notes in Pure and Appl. Math., 211, Dekker, New York, 2000 373–395.
 P. Shumyatsky, Elements of prime power order in residually finite groups, Internat. J. Algebra Comput., 15 (2005)
 S. N. Sidki, On weak permutability between groups, J. Algebra, 63 (1980) 186–225.
 V. Z. Thomas, On Schurs exponent property and its relation to Noether’s Rationality problem, Indian J. Pure Appl.
Math., 52 (2021) 729–734.
 J. Wiegold, Groups with boundedly finite classes of conjugate elements, Proc. Roy. Soc. London Ser. A, 238 (1957),
 J. S. Wilson, Two-generator conditions for residually finite groups, Bull. London Math. Soc., 23 (1991), 239–248.
 E. I. Zel’manov, On the restricted Burnside problem, Proceedings of the International Congress of Mathematicians,
I, II, Math. Soc. Japan, Tokyo, 1991 395–402.
 E. Zel’manov, The solution of the restricted Burnside problem for groups of odd exponent, Math. USSR Izv., 36
 E. Zel’manov, The solution of the restricted Burnside problem for 2-groups, Math. Sb., 182 (1991) 568–592.